Open Access

Anti-Wick symbols on infinite tensor product spaces


Full Text

Coming Soon.





Article Information

TitleAnti-Wick symbols on infinite tensor product spaces
SourceMethods Funct. Anal. Topology, Vol. 5 (1999), no. 2, 29-39
MathSciNet MR1771898
CopyrightThe Author(s) 1999 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alexandr Kosyak and Richard Zekri, Anti-Wick symbols on infinite tensor product spaces, Methods Funct. Anal. Topology 5 (1999), no. 2, 29-39.


BibTex

@article {MFAT95,
    AUTHOR = {Kosyak, Alexandr and Zekri, Richard},
     TITLE = {Anti-Wick symbols on infinite tensor product spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {5},
      YEAR = {1999},
    NUMBER = {2},
     PAGES = {29-39},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=95},
}


All Issues